Journal of Optimization Theory and Applications

, Volume 20, Issue 2, pp 191–204 | Cite as

Stabilization of neutral functional differential equations

  • L. Pandolfi
Contributed Papers


In this paper, we prove a necessary and sufficient condition for feedback stabilization of neutral functional differential equations.

Key Words

Control theory feedback control functional differential equations linear systems 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Hale, J., andMayer, K. R.,A Class of Functional Equations of Neutral Type, Memoirs of the American Mathematical Society, No. 76, Providence, Rhode Island, 1967.Google Scholar
  2. 2.
    El'sgol'ts, L. E., andNorkin, S. B.,Introduction to the Theory and Applications of Differential Equations with Deviating Arguments, Academic Press, New York, New York, 1973.Google Scholar
  3. 3.
    Pandolfi, L.,Feedback Stabilization of Functional Differential Equations, Bollettino della Unione Matematica Italiana, Vol. 12, No. 4, 1975.Google Scholar
  4. 4.
    Hautus, M. L. J.,Controllability and Observability Conditions of Linear Autonomous Systems, Indagationes Mathematicae, Vol. 31, pp. 443–448, 1969.Google Scholar
  5. 5.
    Petryshin, W.,On Generalized Inverses and on the Uniform Convergence of (I − βk) n with Applications to Iterative Methods, Journal of Mathematical Analysis and Applications, Vol. 8, pp. 417–439, 1967.Google Scholar
  6. 6.
    Hale, J., andCruz, M. A.,Existence, Uniqueness and Continuous Dependence for Hereditary Systems, Annali di Matematica Pura ed Applicata (IV), Vol. 85, pp. 63–82, 1970.Google Scholar
  7. 7.
    Cartan, H.,Théorie Elementaire des Fonctions Analytiques d'Une ou Plusiers Variables Complexes, Herman, Paris, France, 1960.Google Scholar
  8. 8.
    Levinger, B. W.,A Folk Theorem in Functional Differential Equations, Journal of Differential Equations, Vol. 4, pp. 612–619, 1968.Google Scholar

Additional bibliography

  1. 9.
    Wonham, W. M.,Linear Multivariable Controls: A Geometric Approach, Lecture Notes in Economics and Mathematical Systems, No. 101, Springer-Verlag, Berlin, Germany, 1974.Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • L. Pandolfi
    • 1
  1. 1.Mathematical InstituteUniversity of FlorenceFlorenceItaly

Personalised recommendations